# SDR YENA2025100300996

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,970 hours, 1,292 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,970 hours, 1,292 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Controller
- Part number: 5326831
- Part serial: 3WLAA01770
- Condition: Failed
- Location: Nr 2 Fuel Press
- Part time: 6,984 hours, 1,294 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) "AFTER LANDING GOT ENG 2 HEAT SYSTEM DEGRADED CAUTION MSG; REMOVED AND REPLACED IFPC IAW AMM 73-11-01. LEAK AND OPS CHECK REQUIRED.(PERFORMED LEAK OPS TEST TL IFPC IAW AMM 73-11-01 LEAK K OPS NORMAL AT THIS TIME A/C IS OK FOR SVC.
